# SDR SFOA201612140001

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Cessna 650
- Aircraft serial: 6507072
- Aircraft time: 5,858 hours, 4,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 62112768
- Condition: Binding
- Location: Pax Door
- Part time: 5,858 hours, 4,711 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT DESTINATION AIRPORT AND AFTER SUBSEQUENT ENGINE SHUT DOWN THE CREW COULD NOT OPEN THE CABIN DOOR. INITIALLY ICE WAS SUSPECTED AS THE CAUSE BUT AFTER THAWING THE DOOR STILL COULD NOT BE OPENED. MAINTENANCE WAS CALLED AND IT WAS DETERMINED THAT AT LEAST ONE DOOR PIN WAS NOT RETRACTING FROM THE DOOR FRAME. CREW AND PASSENGERS DEPARTED FROM THE EMERGENCY EXIT. A SPECIAL FLIGHT PERMIT WAS ACQUIRED AND THE AIRCRAFT WAS FLOWN BACK TO HOME BASE (PEO) WHERE AN UNEVENTFUL LANDING WAS MADE.  ON INITIAL INSPECTION IT WAS FOUND THAT ALL DOOR PINS ON THE AFT SIDE WOULD NOT FULLY RETRACT. THE DOOR STEPS, & TRIM WERE REMOVED AND EVENTUALLY THE CAUSE WAS FOUND TO BE DEBRIS AT THE SECOND FROM THE BOTTOM AFT DOOR PIN, WHICH WAS JAMMED BETWEEN RECEPTACLE BLOCK AND THE HOLE IN THE FRAME WHICH ALLOWS THE PIN TO FULLY RETRACT. THE DEBRIS, AFTER RETRIEVAL FROM DOOR FRAME WAS FOUND TO BE AN AN960-4L WASHER. THE WASHER WAS BEND/FOLDED OVER BUT IT CANNOT BE DETERMINED IF THE BEND WAS FROM THE JAMMING IN THE RECEPTACLE OR NOT. IT IS BELIEVED THE WASHER HAD BEEN THERE FOR SOME TIME, EITHER FROM PREVIOUS MAINTENANCE OR FROM THE FACTORY, AND EVENTUALLY FOUND ITS WAY TO THE AREA THAT ALLOWED IT TO JAM THE DOOR PIN.  THE ENTIRE DOOR, DOOR STRUCTURE, LATCHING SYSTEM & ALL ATTACHMENT HARDWARE WERE INSPECTED. ALL LOOKED OK AND NO FURTHER DEBRIS COULD BE FOUND ANYWHERE IN THE DOOR STRUCTURE OR AROUND THE LATCHING MECHANISMS.THE AIRCRAFT WAS RETURNED TO SERVICE.
